# SDR ERKR200100058

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59121665
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF GOUGE DAMAGE TO THE SKIN AND FINGER DOUBLER OF THE VERTICAL STABILLIZER REMOVABLE TIP FAIRING AT YV248, ZV141, R/H, L/H. THE REPAIR CONSISTS OF TRIMMING OUT THE DAMAGE AND ADDING A REPAIR DOUBLER BEHIND THE SKIN AND FINGER DOUBLER. PER ECRA 933-55-080-2 REV B.
